| Catalog Number |
110024773 |
| Medical Device Problem Code |
Difficult or Delayed Activation (2577)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/09/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).D10: concomitant medical products, part (lot): 110024773 (66853188).G2: foreign - event occurred in germany.The device will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.
Event or Problem Description
It was reported that during a meniscal repair, the suture anchor device did not trigger on the second anchor, and the anchors could not be placed using the setting instrument.The proper surgical technique was used, and the procedure was completed with an alternate device.Due diligence is complete for this complaint; it was reported that no further information is available, and to date no additional information or product has been received.
Event or Problem Description
No further event information is available at the time of this report.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: b4; b5; b7; d2; g1; g3; g6; h1; h2; h3; h6; h10.The reported event could not be confirmed.No product was returned or pictures provided; visual and dimensional evaluations could not be performed.A review of the device history records identified no deviations or anomalies during manufacturing.Medical records were not provided.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.